i have been on lisinopril for a couple of years now and i started to have headaches everyday. i talked to my doctor and he gave me a month of benecar to try. the headaches eventually started to fade and the pain in my joints, especially my feet and back, began to fade as well. i ran out of benecar and had some lisinopril left over from my last refill. i have been taking the lisinopril for a week now, and the foot and back pain have come back. any connections?
Is this what your asking about??
Possible side effects of Benicar :
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome:
Seek medical attention right away if any of these SEVERE side effects occur:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; hoarseness); change in the amount of urine produced; chest pain; difficulty swallowing; fast, slow, or irregular heartbeat; muscle pain or cramps; symptoms of low blood pressure (eg, fainting, lightheadedness, severe dizziness).
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Oct 2009 • 2 answers
Posted 16 Nov 2009 • 3 answers
Posted 16 Aug 2010 • 1 answer
Posted 7 Jan 2015 • 2 answers
Posted 4 Apr 2016 • 2 answers